# SDR IPXA12671833

- Difficulty date: February 13, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 42,045 hours, 13,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51212
- Condition: Corroded
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FOUND MAIN CARGO DECK INTERIOR FLOORBEAM CORROSION AT STA 1540, LBL 68.  REPAIRED IAW EO B767-5310-46117-A.
